Research ArticleOpen accessIn the keywordsExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
2 articles for “Hadamard Fractional Derivative”
Set a search alertResearch ArticleOpen accessIn the keywordsCoupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced ArgumentsSaïd Abbas, Mouffak Benchohra, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,490 accessesView PDFCite